# SDR FDEA201112015112

- Difficulty date: December 1, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STA 1183 BULKHEAD LBL 26.8 VERTICAL BEAM CHORD HAS CORROSION.  REMOVED CORROSION FROM VERTICAL BEAM IAW SRM 51-10-6 & EA 7-5310-143956, ORIGINAL THICKNESS .200 MATERIAL REMAINING .174, FOUND MATERIAL LOSS OF .026 TO BE WITHIN LIMIT IAW EA 7-5310-143956, SECTION 6, TREATED AND PRIMED AREA IAW SRM 51-10-2.
